# SDR SIMA990673

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIRED DENT IN CARGO DOOR.  INSPECTED AND DETERMINED THE LARGEST EXTENT OF DAMAGED AREA TO BE REPAIRED.   A CUT-OUT WITH A MINIMUM RADIUS OF .5 INCH WAS MADE IN THE SKIN TO REMOVE DAMAGE.  FABRICATED A FILLER PLATE WITH DIMENSIONS EQUAL TO CUT-OUT, THICKNESS EQUAL TO THE EXISTING SKIN.  FAB A DOUBLER PLATE .032 INCH THICK WHICH OVERLAPPED CUT-OUT BY 1.0 INCH.  APPLIED EPOXY FILLER LY/HY 5052 TO EXPOSED HONEYCOMB AND INSTALLED FILLER PLATE.  BONDED DOUBLER TO CARGO DOOR WITH ADHESIVE EA 9330 AND APPLIED PRESSURE TO REPAIR DURING CURING.  FILLET SEALED AROUND REPAIR AND RESTORED SURFACE PROTECTION.  WORK DONE IAW SAAB 340B SRM 52-10-10, PAGES 201-203, AND STD SRM PRACTICES.  ACFT OK FOR SERVICE.  (X)
